week four update…

Posted: June 23, 2013 in Tecfidera Blog

two days into week four now and have had but one reaction since starting… a nauseous day at the end of week three probably was caused by not eating fully before my morning dose… although I restarted the aspirin after the gastro upset, I do not think that was the reason and will stop the aspirin again tonight to try to prove it to myself… also received my next month pills via two day federal express a full week before running out… overall have not noticed any changes good or bad… have an appointment with my primary care doctor next month and will have my white blood cell count checked at that time… stay tuned…

Comments
  1. Deana Forman says:

    I am glad I found your post, have been reading Facebook tecfider support group and it seems like several people had bad side effects. I just had my blood test for white blood count today, planning on startind tec on Wednesday. I feel a lot better about it after reading your post. Thank you!!! 🙂

  2. Glad to hear that, I have great news! Week 4 all the gastro problems I experienced have left, yay yay yay, I could not be happier. I have to say it was worth it, I feel good about this medicine and taking it. With everything there is good and bad but I believe the benefits are going to be worth having flu symptoms!! Good luck everyone, I’m soo happy, happy happy

  3. Laurel says:

    Unfortunately, I am allergic to aspirin. And I am told there is no substitute. Bummer.

  4. lib825 says:

    Are you taking 325mg aspirin to try to help with flushing ?

  5. Laurel says:

    Today was day four, and I all but forgot about having any concerns. So I went shopping, and exactly at 4 hours from pill time I was paying for my bottle of wine and the clerk was staring at me like I was from another planet. When I got to my car, I looked in the mirror and saw my arms and face were beet red. Since I was fine when I walked in the store, he must have thought I was having some sort of alcoholic event. I laughed so hard I almost peed my pants. By the way, please keep up your postings, they keep me pumped.

  6. Karen says:

    So glad to hear, as SO many not so encouraging tales. Thank you as I will be seeing my neurologist in a week for the decision…after 23 years of mild R&R, various drugs, I wasn’t sure I cared to try until your story.

  7. lib825 says:

    Please share your thoughts here and/or email me at lib825@gmail.com

What do you think about all this...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s